On the dielectric curie-weiss law and diffuse phase transition in ferroelectrics

Share/Save/Bookmark

Jonker, G.H. (1983) On the dielectric curie-weiss law and diffuse phase transition in ferroelectrics. Materials Research Bulletin, 18 (3). pp. 301-308. ISSN 0025-5408

open access
[img]
Preview
PDF
405kB
Abstract:A simple derivation of parabolic 1/εr-T curves is obtained by reconsidering the origin of the dielectric Curie-Weiss law. The only assumption needed is the introduction of a non-linear temperature dependance of the macroscopic dielectric polarization in the macroscopic Clausius-Mossotti equation
Item Type:Article
Copyright:© 1983 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69189
Official URL:http://dx.doi.org/10.1016/0025-5408(83)90117-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page